# SDR SWAA2022012885452

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LOWER STIFFENER AT STA 959; RBL53;WL206 / REMOVED CORROSION ON LOWER STIFFENER AT STA 959 RBL53 WL206 IN AN AREA OF 1'X2'X0.029' OF AN ORIGINAL THICKNESS OF 0.100'. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 FIG 103 DETAIL E RECIEVED REPLACEMENT STIFFENER SI# 7530404 MPN 147A8530U10. STIFFENER TO BE INSTALLED ON CUSTOMER CARD DEFECT# N099648 SA-M 326 ITEM#5
